Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 51, NWS El Paso, TX

August 26, 2014Hudspeth County, Texas

NWS El Paso, TX issued this flash flood warning at Aug 26, 2014, 6:05 PM MDT for Hudspeth County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2014, 6:05 PM MDT (00:05 UTC)
Expired
Aug 26, 2014, 9:00 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 158 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2014-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2014-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
2375 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WGUS54 KEPZ 270005
FFWEPZ
TXC229-270300-
/O.NEW.KEPZ.FF.W.0051.140827T0005Z-140827T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
605 PM MDT TUE AUG 26 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL HUDSPETH COUNTY IN SOUTHWEST TEXAS...

* UNTIL 900 PM MDT

* AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. DOPPLER RADAR INDICATED ALMOST 2 INCHES OF RAIN HAD
  FALLEN BETWEEN QUITMAN CANYON AND LITTLE BOX. ADDITIONAL HEAVY RAIN
  IS HEADED FOR AREAS NORTH OF SIERRA BLANCA THAT HAVE ALREADY 
  RECEIVED CLOSE TO 2 INCHES OF RAIN. MOTORISTS ALONG FARM ROAD 1111 
  SHOULD USE CAUTION WHEN COMING ACROSS WATER CROSSING THE ROAD. 

* LOCATIONS IMPACTED INCLUDE...
  SIERRA BLANCA...
  LITTLE BOX...
  QUITMAN CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF OVER 1 INCH ARE POSSIBLE IN THE 
WARNED AREA.

&&

LAT...LON 3086 10541 3089 10541 3092 10547 3098 10554
      3115 10542 3134 10537 3128 10519 3083 10533
      3083 10536

$$

JMG
1 follow-up statement
757 
WGUS74 KEPZ 270129
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
729 PM MDT TUE AUG 26 2014

TXC229-270144-
/O.CAN.KEPZ.FF.W.0051.000000T0000Z-140827T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUDSPETH TX-
729 PM MDT TUE AUG 26 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
HUDSPETH COUNTY IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS
OR STREAMS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT.

BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3086 10541 3089 10541 3092 10547 3098 10554
      3115 10542 3134 10537 3128 10519 3083 10533
      3083 10536

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 1:51 PM MDT, 4 hours 14 minutes earlier.

Area forecast discussion, Aug 26, 1:51 PM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
151 PM MDT TUE AUG 26 2014

.SYNOPSIS...
MOIST AND UNSTABLE CONDITIONS WILL RESULT IN NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND TONIGHT. PERIODS
OF HEAVY RAIN WITH EXCESSIVE RUNOFF COULD LEAD TO FLASH FLOODING.
A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. SCATTERED
THUNDERSTORMS WILL OCCUR AGAIN ON WEDNESDAY WITH MODERATE TO HEAVY
RAINFALL POSSIBLE. DRIER CONDITIONS WILL OCCUR THURSDAY AS THE
MOISTURE MOVES OUT OF THE AREA. LABOR DAY WEEKEND WILL BE MOSTLY
DRY WITH SEASONALLY WARM TEMPERATURES. A FEW ISOLATED SHOWERS AND
THUNDERSTORMS MAY OCCUR OVER THE MOUNTAINS EAST OF EL PASO.

&&

.DISCUSSION...
AN ACTIVE WET WEATHER PATTERN IS ANTICIPATED TODAY AS A DEEP LAYER
OF MOISTURE STRADDLES THE REGION. THIS MOIST AND UNSTABLE AIR MASS
IS BEING AFFECTED BY A LOW PRESSURE SYSTEM THAT IS MOVING INLAND
FROM THE WEST COAST. NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED THIS AFTERNOON AND THROUGH TONIGHT. SOME OF THE STORMS
WILL PRODUCE HEAVY RAINFALL IN A SHORT PERIOD TIME...CREATING
EXCESSIVE RUNOFF THAT COULD LEAD TO FLASH FLOODING. RAIN AMOUNTS
OF UP TO 2 INCHES MAY OCCUR QUICKLY. NORMALLY DRY CREEKS AND
ARROYOS ALONG WITH DRAINAGES NEAR BURN SCARS ARE PARTICULARLY
SUSCEPTIBLE. PONDING OF WATER MAY ALSO OCCUR IN POORLY DRAINED LOW
LYING AREAS AND ROADWAYS. SOME SMALL HAIL AND WIND GUSTS UP TO 50
MPH MAY ALSO OCCUR.

ON WEDNESDAY THE UPPER LOW PRESSURE SYSTEM WILL TRACK EAST THROUGH
COLORADO AND NORTHERN NEW MEXICO. AS IT DOES...THE SYSTEM WILL
BEGIN TO PULL THE MOISTURE PLUME EASTWARD. SCATTERED SHOWERS AND
THUNDERSTORMS WILL OCCUR THROUGH THE DAY. MODERATE AND SOMETIMES
HEAVY RAINFALL. WITH INCREASED FORCING FROM THE LOW PRESSURE
SYSTEM SOME OF THE STORMS COULD BECOME STRONG WITH LARGER HAIL AND
STRONG WIND GUSTS. SHOWERS AND STORMS WILL START TO TAPER OFF TO
WEST TO EAST AS DRIER AND MORE STABLE AIR BEHIND THE SYSTEM MOVES
INTO THE AREA. ISOLATED SHOWERS AND THUNDERSTORMS MAY LINGER OVER
AREAS EAST OF THE RIO GRANDE INTO WEDNESDAY EVENING.

THURSDAY WILL MARK THE BEGINNING OF AN EXTENDED DRY PERIOD FOR THE
AREA. DRIER AND MORE STABLE AIR WILL MOVE INTO THE AREA AND HIGH
PRESSURE ALOFT WILL BUILD OVER THE REGION. RESIDUAL MOISTURE
LINGERING OVER OTERO AND HUDSPETH COUNTIES MAY RESULT IN A FEW
BRIEF ISOLATED THUNDERSTORMS IN THE AFTERNOON AND EVENING WITH
GENERALLY LIGHT TO MODERATE RAIN AMOUNTS WITH SPOTTY COVERAGE.
TEMPERATURES WILL WARM UP TO NEAR OR SLIGHTLY ABOVE SEASONAL
AVERAGES. DRY AND WARM CONDITIONS WILL PERSIST THROUGH THE LABOR
DAY HOLIDAY WEEKEND. LONG RANGE MODELS INDICATE MOISTURE WILL
RETURN THE REGION BY TUESDAY OF NEXT WEEK WITH ISOLATED TO
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS EXPECTED.

&&

.AVIATION...VALID 27/00Z - 28/00Z...
DEEP MOISTURE PLUME MOVING THROUGH...WILL GENERATE SCT-NMRS SHRA AND
TSRA WITH VSBY TO 1SM/WND VRB20G45KT/CIGS 020-060 THRU 15Z. OUTSIDE
STORMS...LOOK FOR FEW010-020 SCT-BKN030-070 BKN-OVC LYRD 080-150.
HEAVY RAIN AND STRONG DOWNBURST WINDS WILL BE THE MAIN THREATS.
STORMS WILL GENERALLY TRACK FROM SOUTHWEST THROUGH NORTHEAST WED
MORNING...THEN FROM WEST NORTHWEST TO EAST SOUTHEAST DURING THE
AFTERNOON.
&&

.FIRE WEATHER...

STREAM OF DEEP SUB TROPICAL MOISTURE WILL CONTINUE OVER OUR AREA
TODAY AND MOST OF THIS EVENING. THIS IS FUELED BY MONSOON WINDS
AND MOISTURE FROM HURRICANE MARIE. AS A RESULT LOOK FOR PERIODS OF
SCATTERED TO NUMEROUS SHOWERS/STORMS THROUGH THIS EVENING. 1-3
INCHES OF RAINFALL WILL BE POSSIBLE WITHIN SOME OF BANDS OF
HEAVIER ACTIVITY....WHICH WILL GENERALLY MOVE FROM SOUTHWEST TO
NORTHEAST. LATER WEDNESDAY STORMS WILL THEN MOVE FROM WEST-
NORTHWEST TO EAST-SOUTHEAST...DRIVEN BY AN UPPER LEVEL TROUGH
MOVING THROUGH THE FOUR CORNERS. THIS WILL RE INTRODUCE RELATIVELY
DRIER AIR OVER SOUTHERN NM EARLY WED EVENING...CLEARING SKIES FROM
NORTHWEST TO SOUTHEAST.

MOSTLY SUNNY SKIES REMAIN FORECAST THURSDAY THROUGH THIS
WEEKEND...WITH RECYCLED MOISTURE EXPECTED TO DRIVE ONLY ISOLATED
CONVECTION EXPECTED OVER THE CAPITAN...SACRAMENTO RANGE AND HIGHER
ELEVATIONS IN THE GILA REGION.  WEST TO NORTHWEST FLOW ALOFT BETWEEN
THE EXITING FOUR CORNERS LOW...AND HIGH PRESSURE ALOFT TEMPORARILY
BUILDING OVER THE SOUTHWEST...WILL FAVOR THE SUPPRESSED ACTIVITY.

LATE IN THE WEEKEND ANOTHER LARGER UPPER TROUGH MOVES THROUGH THE
CENTRAL ROCKY MOUNTAIN CHAIN...WHILE HIGH PRESSURE ALOFT EXPANDS OVER
THE GULF STATES. EFFECT FROM BOTH WILL BE TO DRAW SOME MONSOON
MOISTURE BACK OVER OUR AREA AS SOON AS EARLY NEXT WEEK. NEAR NORMAL
HIGHS ARE EXPECTED WEDNESDAY...WARMING UP TO FEW DEGREES ABOVE
NORMAL STARTING THURSDAY.

MIN RH WEDNESDAY WILL FALLING 5-10%...DROPPING BY A SIMILAR AMOUNT
THURSDAY.  VALUES IN SOME LOWLAND AREAS MAY FALL ANOTHER 5% BY
SATURDAY.  FAIR TO GOOD VENT RATES ARE EXPECTED WEDNESDAY...BECOMING
VERY GOOD OVER THE SOUTHERN DESERTS THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 70  89  70  92  68 /  60  40  40   0   0
SIERRA BLANCA           65  85  65  87  66 /  40  30  30  20  10
LAS CRUCES              67  88  65  91  64 /  60  40  30   0   0
ALAMOGORDO              66  86  62  91  61 /  60  50  40  20   0
CLOUDCROFT              50  65  49  67  50 /  60  60  40  20  20
TRUTH OR CONSEQUENCES   66  87  63  88  64 /  60  40  20   0   0
SILVER CITY             59  80  60  82  58 /  60  40  20   0   0
DEMING                  66  88  63  92  64 /  70  30  30   0   0
LORDSBURG               65  89  63  90  64 /  60  30  20   0   0
WEST EL PASO METRO      70  90  70  93  68 /  60  40  40   0   0
DELL CITY               65  91  67  93  65 /  40  40  30  20  20
FORT HANCOCK            70  90  72  92  71 /  60  40  40  20  10
LOMA LINDA              66  84  68  86  66 /  60  40  40  10   0
FABENS                  69  93  70  92  69 /  60  40  40   0   0
SANTA TERESA            68  88  69  91  68 /  60  40  40   0   0
WHITE SANDS HQ          68  88  67  90  66 /  60  40  30   0   0
JORNADA RANGE           64  88  64  89  63 /  60  40  30   0   0
HATCH                   65  89  64  90  65 /  60  40  30   0   0
COLUMBUS                67  90  68  90  66 /  70  40  30   0   0
OROGRANDE               68  88  67  92  66 /  60  40  30  10   0
MAYHILL                 56  72  56  76  56 /  60  60  30  20  20
MESCALERO               55  75  55  78  55 /  60  60  40  20  20
TIMBERON                55  73  56  77  56 /  60  60  40  20  20
WINSTON                 57  76  56  79  56 /  70  50  20   0   0
HILLSBORO               62  83  60  86  62 /  70  40  20   0   0
SPACEPORT               65  86  64  89  64 /  60  30  30   0   0
LAKE ROBERTS            57  79  56  82  57 /  70  50  20   0   0
HURLEY                  60  82  61  88  61 /  60  30  20   0   0
CLIFF                   61  85  59  88  59 /  60  40  20   0   0
MULE CREEK              55  81  52  83  54 /  70  30  20   0   0
FAYWOOD                 60  81  59  83  59 /  70  30  30   0   0
ANIMAS                  65  88  64  90  65 /  60  30  20   0   0
HACHITA                 63  86  63  91  63 /  70  30  30   0   0
ANTELOPE WELLS          62  84  61  90  61 /  70  30  30   0   0
CLOVERDALE              61  82  60  86  61 /  70  30  30   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ401>417.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ418>424.

&&

04/22 LUNDEEN/TRIPOLI
Hazardous weather outlook, Aug 26, 11:36 AM MDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1136 AM MDT TUE AUG 26 2014

NMZ401>417-TXZ418>424-271745-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1136 AM MDT TUE AUG 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A DEEP LAYER OF MOISTURE IS STREAMING OVER THE AREA. AS RESULT
NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
TONIGHT. PERIODS OF HEAVY RAINFALL WITH EXCESSIVE RUN OFF MAY
PRODUCE FLASH FLOODING OVER PORTIONS OF THE AREA...ESPECIALLY NEAR
IN THE MOUNTAINS AND NEAR THE BURN SCARS. NORMALLY DRY DRAINAGES
AND ARROYOS MAY QUICKLY FILL WITH WATER AND DEBRIS. LOW WATER
CROSSINGS MAY BECOME IMPASSABLE. A FLASH FLOOD WATCH IS IN EFFECT
THROUGH TONIGHT. STRONG THUNDERSTORMS MAY ALSO PRODUCE PERIODS OF
SMALL HAIL AND WIND GUSTS UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LOW PRESSURE SYSTEM WILL PASS NORTH OF THE AREA ON WEDNESDAY
WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THROUGH
WEDNESDAY NIGHT. SOME OF THE THUNDERSTORMS WILL BE STRONG WITH
PERIODS OF HEAVY RAIN...SMALL HAIL AND WIND GUSTS UP TO 50 MPH
POSSIBLE. RAIN AND STORMS WILL TAPER OFF AND END BY THE EVENING.
THURSDAY THROUGH LABOR DAY WILL BE MOSTLY DRY WITH A FEW ISOLATED
THUNDERSTORMS POSSIBLE OVER EASTERN PORTIONS OF OTERO AND HUDSPETH
COUNTIES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ALL OBSERVED HAZARDOUS WEATHER AND FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

LUNDEEN

In the hours before

Local storm report, Aug 26, 12:15 PM MDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1215 PM MDT TUE AUG 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     FLASH FLOOD      TRUTH OR CONSEQUENCES   33.14N 107.25W
08/26/2014                   SIERRA             NM   911 CALL CENTER

            911 DISPATCH RELAYED FROM SPACE PORT THAT ROADS SOUTH
            OF THE SPACEPORT WERE WASHED OUT.

&&

EVENT NUMBER EPZ1400365

LUNDEEN
Local storm report, Aug 26, 12:37 PM MDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1237 PM MDT TUE AUG 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      3 S HATCH               32.62N 107.15W
08/26/2014                   DONA ANA           NM   911 CALL CENTER

            HOMES FLOODED IN RODEY ON MARIANO AND TRUJILLO STREETS.
            ALSO ON COLORADO ST.

&&

EVENT NUMBER EPZ1400366

TRIPOLI
Local storm report, Aug 26, 12:47 PM MDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1247 PM MDT TUE AUG 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HEAVY RAIN       RINCON                  32.67N 107.07W
08/26/2014  M0.90 INCH       DONA ANA           NM   TRAINED SPOTTER

            SPOTTER MEASURES .9 INCH RAINFALL IN 40 MINUTES.

&&

EVENT NUMBER EPZ1400367

JAR
Local storm report, Aug 26, 1:32 PM MDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
132 PM MDT TUE AUG 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HEAVY RAIN       UPHAM                   32.89N 107.00W
08/26/2014  M2.00 INCH       SIERRA             NM   PUBLIC

            SPACEPORT OFFICIAL REPORTS 2 INCHES OF RAIN FALLING IN
            ABOUT 80 MINUTES. MAIN ROAD SOUTH OF THE THE SPACEPORT
            WAS WASHED OUT AND WILL BE CLOSED UNTIL FRIDAY AUGUST
            29.

&&

EVENT NUMBER EPZ1400368

JAR

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.